TUTCRIS - Tampereen teknillinen yliopisto

TUTCRIS

Beltrami Operators in the Plane

Tutkimustuotosvertaisarvioitu

Standard

Beltrami Operators in the Plane. / Astala, K.; Iwaniec, T.; Saksman, E.

julkaisussa: Duke Mathematical Journal, Vuosikerta 107, Nro 1, 2001, s. 27-56.

Tutkimustuotosvertaisarvioitu

Harvard

Astala, K, Iwaniec, T & Saksman, E 2001, 'Beltrami Operators in the Plane', Duke Mathematical Journal, Vuosikerta. 107, Nro 1, Sivut 27-56.

APA

Astala, K., Iwaniec, T., & Saksman, E. (2001). Beltrami Operators in the Plane. Duke Mathematical Journal, 107(1), 27-56.

Vancouver

Astala K, Iwaniec T, Saksman E. Beltrami Operators in the Plane. Duke Mathematical Journal. 2001;107(1):27-56.

Author

Astala, K. ; Iwaniec, T. ; Saksman, E. / Beltrami Operators in the Plane. Julkaisussa: Duke Mathematical Journal. 2001 ; Vuosikerta 107, Nro 1. Sivut 27-56.

Bibtex - Lataa

@article{77da61659913466f858a9ec325b17503,
title = "Beltrami Operators in the Plane",
author = "K. Astala and T. Iwaniec and E. Saksman",
note = "Contribution: organisation=mat,FACT1=1",
year = "2001",
language = "English",
volume = "107",
pages = "27--56",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

RIS (suitable for import to EndNote) - Lataa

TY - JOUR

T1 - Beltrami Operators in the Plane

AU - Astala, K.

AU - Iwaniec, T.

AU - Saksman, E.

N1 - Contribution: organisation=mat,FACT1=1

PY - 2001

Y1 - 2001

M3 - Article

VL - 107

SP - 27

EP - 56

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -